Number of the records: 1  

A construction of almost automorphic minimal sets

  1. Hric, Roman, 1970- A construction of almost automorphic minimal sets / Roman Hric, Tobias Jäger

    In Israel Journal of Mathematics. -- Jerusalem : The Hebrew University Magnes Press, 2014. -- ISSN 0021-2172. -- ISSN 1565-8511. -- Vol. 204, no. 1 (2014), pp. 373-395

    1. theorems 2. torus 3. mapy

    I. Jäger, Tobias
    II. Israel Journal of Mathematics. -- Vol. 204, no. 1 (2014), pp. 373-395

    51
    BB301
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.